CASIA OpenIR  > 09年以前成果
Two-dimensional theories deduced from three-dimensional theory for a transversely isotropic body--I. Plate problems
Fei-Yue Wang
Source PublicationInternational Journal of Solids and Structures
1990
Volume26Issue:-Pages:455-470
Abstract--; The problem
KeywordTwo-dimensional Three-dimensional
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/14890
Collection09年以前成果
Corresponding AuthorFei-Yue Wang
Recommended Citation
GB/T 7714
Fei-Yue Wang. Two-dimensional theories deduced from three-dimensional theory for a transversely isotropic body--I. Plate problems[J]. International Journal of Solids and Structures,1990,26(-):455-470.
APA Fei-Yue Wang.(1990).Two-dimensional theories deduced from three-dimensional theory for a transversely isotropic body--I. Plate problems.International Journal of Solids and Structures,26(-),455-470.
MLA Fei-Yue Wang."Two-dimensional theories deduced from three-dimensional theory for a transversely isotropic body--I. Plate problems".International Journal of Solids and Structures 26.-(1990):455-470.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fei-Yue Wang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fei-Yue Wang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fei-Yue Wang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.